| Model Number |
BIO-COMPOSITE CRKSCRW 5.5X14.7MM |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 01/16/2024, it was reported by an arthrex subsidiary employee via email that an ar-1927bcf-3 5.5 mm biocomposite corkscrew ft tripleplay anchor broke during insertion.The case was completed using another ar-1927bcf-3 5.5 mm biocomposite corkscrew ft tripleplay.This was discovered during a procedure on (b)(6) 2024.
Event or Problem Description
Additional information received on 1/28/2024: this was discovered during a arcr procedure on (b)(6) 2024.The broken fragments were removed from the patient.There was a slight delay with no additional anesthesia administered.There were no reports of negative effects on the patient due to the anchor breakage.
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h6.Complaint allegation is confirmed.One unpackaged, 5.5 mm biocomposite corkscrew®, ar-1927bcf-3, batch 15133272, was received for investigation.Visual evaluation confirms that the anchor is detached from the device and is broken.Functional testing couldn't be performed due to the damage of the device.The most likely cause for the reported failure can be attributed to user error due to user-applied excessive mechanical force.As well as improper bone preparation.